# SDR 20010228SG001

- Difficulty date: December 26, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9303688100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBP - FLT 3014 - THROUGH 5000 FT ON CLIMB, THE NR 2 OVERTEMP WITH RED LIGHT TQ INCREASED TO 120 PERCENT.  PERFORMED DOWNLOAD FDAU.  FOUND NO RECORD OF EXCEEDANCES OF GE MM LIMITS.  PERFORMED BORESCOPE OF ENGINE.  NO DEFECTS NOTED.  PERFORMED ITT SYSTEM CHECK.  NO DEFECTS NOTED.  PERFORMED GROUNDS RUNS AND OPS CHECK OF CTOT AND AUTOCOARSEN SYSTEM.  DURING GROUND RUNS FOUND EVIDENCE OF BLEED AIR LEAK.  FOUND CRACKED AIR DUCT IN RIGHT WING ROOT.  REMOVED AND REPLACED DUCT IAW AMM.  OPS CHECK GOOD.  REF SIMA3612.  (M)
